# SDR SWI2025F01446

- Difficulty date: August 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WING PLANK OF ACCESS 540BB    (C-CHECK RO 10/19/2025)REMOVED CORROSION FROM 540BB LANDING IAW REO 601R-57-21-030 REV. L, DATED 2014-02-05 AND REO 601R-57-21-3969 REV -- DATED 2025-8-26. ATTACHED COMPLETED FORM 337 AND TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE NOTED.
